Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1965, Volume 33, Issue 3

The Relationship Between Transitive Preference and the Structure of the Choice Space<624:TRBTPA>2.0.CO;2-6
p. 624-634

Hugo Sonnenschein

In this paper the relationship between transitive preference and the structure of the space on which preference is defined is studied in detail. The main results give conditions under which the transivity of indifference is sufficient to prove the transitivity of preference.

Log In To View Full Content